# SDR DALA2018012900486

- Difficulty date: January 26, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N390DA
- Make and model: Boeing 737832
- Aircraft serial: 30536
- Aircraft time: 58,102 hours, 22,570 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Nr 3
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A TAXI TEST, ACFT PULLS HARD TO THE RIGHT WITH EQUAL BRAKE ACTION,  FEELS DIFFERENT WHEN PARKING BRAKE RELEASED.  AFTER THE TAXI TEST THE NR 3 WHEEL SKIDDED , FOUND A FLAT SPOT ON THE NR 3 WHEEL. R & R THE NR 3 WHEEL ASSY IAW AMM 32-45.  R & R THE NR 3 BRAKE ASSY IAW AMM 32-41.  NO LEAKS NOTED.  R & R THE RT BRAKE METERING VALVE IAW AMM 32-41, NO LEAKS NOTED.  TAXIED ACFT, NO PULLING TO RIGHT NOTED.  ALL OPS OK.
